# SDR CALA2017041401009

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 57,549 hours, 18,461 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT FWD ATTENDANT STATION ON INBD SIDE RED LED INDICATOR IS NOT FLASHING. REMOVED AND REPLACED BATTERY ON EMERGENCY FLASHLIGHT REF AMM 25-64-00 AND REINSTALLED AT FWD FLIGHT ATTD STATION.
